# SDR EISA98238

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-ROUTINE CPCP INSPECTION CARD, FOUND CORROSION IN NOSE WHEEL WELL PANEL 3120.  CORROSION WAS FOUND ON OUTBOARD FLANGE.  REPLACED FLANGE PER SRM 53-10-2 DOUBLER INSTALLED.  (M)
